Article (Scientific journals)
Combinatorial aspects of orthogonal group integrals
Banica, Teodor; Schlenker, Jean-Marc
2011In International Journal of Mathematics, 22 (11), p. 1611--1646
Peer Reviewed verified by ORBi
 

Files


Full Text
1011.2454v3.pdf
Author preprint (321.88 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Banica, Teodor
Schlenker, Jean-Marc ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Combinatorial aspects of orthogonal group integrals
Publication date :
2011
Journal title :
International Journal of Mathematics
ISSN :
0129-167X
Publisher :
World Scientific Publishing Co., Singapore
Volume :
22
Issue :
11
Pages :
1611--1646
Peer reviewed :
Peer Reviewed verified by ORBi
Commentary :
2863443
Available on ORBilu :
since 01 November 2013

Statistics


Number of views
44 (1 by Unilu)
Number of downloads
83 (0 by Unilu)

Scopus citations®
 
4
Scopus citations®
without self-citations
1
WoS citations
 
4

Bibliography


Similar publications



Contact ORBilu